Reply To: Adderal xr makes me sleepy. Anybody else has had this problem

Home Welcome to the ADDitude Forums For Adults Treating Your ADHD Adderal xr makes me sleepy. Anybody else has had this problem Reply To: Adderal xr makes me sleepy. Anybody else has had this problem

#114973
iix ADHD iix
Participant

What helped me is take an SSRI at different times of the ADHD medicine. Don’t take too much ADHD medicine if the higher doses consistently make him tired. Don’t change the dose drastically from one day to the next. Ideally, getting Genesight can help A TON if you can afford it.

Learning how long each medicine dose is benefiting you and what speed of release the medicine is can do a LOT to improve how tired your son is getting.

Is it imperative to obtain enough sleep and if stimulants are messing sleep up I recommend first trying some sleep medicines, melatonin/melatonin complexes/hydroxyzine/or even benzo’s/sedative hypnotics like ativan/lunesta if you have to.